MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA

OMNILIFE SCIENCE, INC. APEX KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Catalog Number KC-1101L
Health Effect - Clinical Code Pain (1994)
Date of Event 01/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint involved a patient who underwent a second knee revision surgery on (b)(6) 2017.The first revision occurred on (b)(6) 2013 and the original surgery is dated (b)(6) 2013.The revision surgery occurred because of instability in the knee and patient pain.During this revision, the original size 2 tibial baseplate, and size 1 femoral component were removed along with the size 1 x 20 mm insert and retaining bolt from the first revision surgery.The components were replaced with a new size 2 tibial baseplate, a size 1+ femur, a size 1 x 10 mm tibial insert and retaining bolt.In addition, two modular stems, four femoral augments and bolts, and two tibial augments and bolts were implanted.

Brand Name
APEX KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIA
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key6340436
Report Number1226188-2017-00009
Device Sequence Number968756
Product Code JWH
UDI-Device Identifier00841690100805
UDI-Public00841690100805
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue NumberKC-1101L
Device Lot Number117247136
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2017
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR